MAUDE Adverse Event Report: ARTHREX, INC. OUTRIGGER TARGETING GUIDE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. OUTRIGGER TARGETING GUIDE; ORTHOPEDIC MANUAL SURG INSTR
Model Number OUTRIGGER TARGETING GUIDE
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.Upon visual inspection, it was noted that the set screw within the id of the device appeared to be partially blocking the id.A 0.229 pin gauge was used and it was determined that the pin gauge could not pass through the id as required per drawing c15788.The most likely cause for the reported failure can be attributed to a manufacturing issue.
 
Event or Problem Description
On 11/22/2021, it was reported by a facility representative via sems that a ar-8973-01 targeting guide is defective.This was discovered during a case, with no patient effect reported.

Brand Name
OUTRIGGER TARGETING GUIDE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19248310
Report Number1220246-2024-02813
Device Sequence Number15048181
Product Code LXH
UDI-Device Identifier00888867301832
UDI-Public00888867301832
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOUTRIGGER TARGETING GUIDE
Device Catalogue NumberAR-8973-01
Device Lot Number051939
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2021
Initial Report FDA Received Date05/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/13/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown